Well you need Armour if you have an imbalance in T4 and T3 where your T3 is lower than your T4. Taking a T4 and T3 combination if you are balanced in your actual T3 and T4 levels will drive you hyperT for sure.
So what you have to do is trust yourself and keep close check of your symptoms. When you feel hyperT.. back off on the meds for a while.. when the hypoT comes back up the meds.. you will also need FREQUENT blood work.. as in every time you have a dosage change. Some have so trouble with getting leveled or managing their meds that they have to have the thyroid out to optimize. These are cases normally where you have Hashi's and Graves.. but it can occur when you have really high levels of Hashi's antibodies and massive waves of tissue destruction and T4 release.
So what do you do? You can try and ride the medication coaster or remove the thyroid completely and then optimize with out the thyroid death spasms interfering.
If we learn by our mistakes, I am working on one hell of an education.